# SDR ASAA0944277

- Difficulty date: January 18, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434335
- Part serial: BN2322
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT IB FLAP.  REPAIRED DENTS ON LT IB AFT FLAP LOWER SURFACE IAW B737 400 SRM 51 70 10.
